Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 986857, 12 pages
Research Article

Some Intersections of the Weighted -Spaces

Department of Mathematics, University of Isfahan, Isfahan 81746-73441, Iran

Received 24 March 2013; Revised 25 May 2013; Accepted 27 August 2013

Academic Editor: Sung Guen Kim

Copyright © 2013 F. Abtahi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Abtahi, H. G. Amini, H. A. Lotfi, and A. Rejali, “Some Intersections of the Weighted -Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 986857, 12 pages, 2013.